Pacific Journal of Mathematics

A note on Banach spaces of Lipschitz functions.

Jerry Johnson

Article information

Source
Pacific J. Math., Volume 58, Number 2 (1975), 475-482.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905680

Mathematical Reviews number (MathSciNet)
MR0385531

Zentralblatt MATH identifier
0304.46011

Subjects
Primary: 46E15: Banach spaces of continuous, differentiable or analytic functions

Citation

Johnson, Jerry. A note on Banach spaces of Lipschitz functions. Pacific J. Math. 58 (1975), no. 2, 475--482. https://projecteuclid.org/euclid.pjm/1102905680


Export citation

References

  • [1] R. Bonic, J. Frampton, and A. Tromba, A-manifolds, J. Funct. Anal., 3 (1969), 310-320.
  • [2] M. M. Day, Normed linear spaces, Ergebnisse Math., Academic Press, New York, 1962.
  • [3] N. Dunford, and J. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [4] Per Enflo, A counterexample to the approximation problem, Acta Math., 130 (1973), 309-317.
  • [5] T. M. Jenkins, Banach spaces of Lipschitz functions on an abstract metric space, Thesis, Yale Univ., New Haven, Conn., 1967.
  • [6] J. A. Johnson, Banach spaces of Lipschitz functions and vector-valued Lipschitz functions, Trans. Amer. Math. Soc, 148 (1970), 147-169.
  • [7] J. A. Johnson, Lipschtiz function spaces for arbitrary metrics, Bull. Amer. Math. Soc, 78 (1972), 702-705.
  • [8] J. Lindenstrauss, On nonlinear projections in Banach spaces, Michigan Math. J., 11 (1964), 263-287.
  • [9] A. Pelczynski, On the isomorphism of the spaces H and m, Bull. Acad. Polon. Sci., 6 (1958), 695-696.
  • [10] N. V. Rao, and A. K. Roy, Extreme Lipschitz functions, Math. Ann., 189 (1970), 26-46.
  • [11] A. K. Roy, Extreme points and linear isometries of the Banach space of Lipschitz functions, Canad. J. Math., 20 (1968), 1150-1164.
  • [12] D. R. Sherbert, The structure of ideals and point derivations in Banach algebras of Lipschitz functions, Trans. Amer. Math. Soc, 111 (1964), 240-272.